I finally decided to try the undereye filler. Went to top derm - nationally known. (photo)

She put Resylyne in---- .30 in 1 eye and .35 in left. Subtle improvement in right but I'm left with what appears to be a bruise under left so can't tell results. Can a Dr tell me how bad this bruise looks comparatively speaking and if I can be sure it will resolve? And if so, hoe long approx based on your experience dealing with this.

Doctor Answers 10

Under Eye Bruising

Sadly, there is a risk of bruising with filler injectables. This especially happens under the eyes the skin is very thin and fragile. Your bruise does not appear to be very bad. It should heal in a week or two. You can cover it up with makeup


Summit Emergency Medicine Physician
5.0 out of 5 stars 45 reviews

Bruising after injections

Bruising is common after injections of any sort but almost always occur with filler in the tear trough and will wear off without sequelae. in the interim, apply warm compresses after 48 hours and apply arnica or vitamin K cream

Melvin Elson, MD
Nashville Dermatologist
5.0 out of 5 stars 4 reviews

I finally decided to try the undereye filler. Went to top derm - nationally known

Unfortunately there is a risk of bruising related to any type of injection. The under eye area is very thin and fragile. It does not appear that you have a very bad bruise. Everyone heals at different rates but i would expect a week or two to fully resolve. You can always apply makeup over it to disguise. 

Lawrence Bundrick, MD
Huntsville Plastic Surgeon
5.0 out of 5 stars 7 reviews

Restylane under eye bruising

Some patients are prone to this and even some on the same side only.  The skin under the eyes is very friable and you have to allow time for the bruising to dissipate.

Robert L. Kraft, MD, FACS
New York Plastic Surgeon
5.0 out of 5 stars 40 reviews

Tear trough bruising

From your pictures it appears the bruising is already dissipating as the color is yellow now. You should speak with your physician but it appears you are on the road to recovery and should see good improvement over the next week.

Pamela Stuart, MD
San Jose Physician
5.0 out of 5 stars 4 reviews

Bruise after Restylane injection under eyes

Next time consider going to a doctor who uses a cannula instead of a needle.  Cannula injections make treatment safer and greatly reduce the risk for bruising.

Regards,

Dr. Ort

Richard Ort, MD
Lone Tree Dermatologic Surgeon
5.0 out of 5 stars 25 reviews

Under eye fillers

I tell patients that it is the norm to see some bruising under the eyes with filler as the tissues are very thin and there is a lot of tiny vessels in the area.    It can take several days for the bruising to subside.

Steven Wallach, MD
New York Plastic Surgeon
4.1 out of 5 stars 29 reviews

Bruise under eye form fillers...

Thank you for your question.  Your bruise already has a greenish-yellow hue which means it is on its last stages and should be resolved within a few days.  Regards, Dr. Matt Elias

Matthew Elias, DO, FAAD
Fort Lauderdale Dermatologic Surgeon
5.0 out of 5 stars 5 reviews

Tear Trophs

Thanks for your question. I always tell my patients to not love their filler injections for 2 weeks. Swelling is very common and sometimes immediate. It can last 3-7 days and a good idea is to use cold compresses. Cold compresses may be used immediately after treatment to reduce swelling only if needed. This may be applied for 3 minutes, 3 times per day, for up to 3 days. This is best done with a bag of peas in a zip lock bag. Only apply light pressure to the area but gentle massage might be necessary if the bump is from the filler material itself. Get Arnica gel if you can find some and apply a few times a day as well to help treat any swelling. Avoid any blood thinners. Bruising can also last 1-2 weeks. I don't recommend hyaluronidase this early and wait a few weeks until the swelling has resolved. If it is persistent or you are worried, set up a follow up appointment with your dermatologist.

Alim R. Devani, MD, FRCPC
Calgary Dermatologist
4.9 out of 5 stars 14 reviews

Bruise following Restylane injections

 Thank you for sharing your question. This region of the face (tear troughs) is particularly challenging. Always make sure you see a specialist who is experienced in handling the lower eyelids for your injections. There is a chance of going blind if not injected properly. Your bruise will be gone in a week and is nothing to be concerned about.  Good luck,

James R. Gordon, MD, FACS, FAAO
New York Oculoplastic Surgeon
5.0 out of 5 stars 140 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.